A 32-year-old member asked:
Pea-sized lump at humatrope (human growth hormone) injection site?
1 doctor answer • 2 doctors weighed in
Internal Medicine 50 years experience
Irritation, allergy: One can have a local reaction that can be a lump; but another possibility is that the body is developing antibodies to the injected growth hormone. This is more serious, and can lead to more serious reactions with each injection. The treating physician needs to evaluate.
5.8k viewsReviewed >2 years ago
Last updated Aug 5, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.